Alert archive / Georgia / Flash Flood Warnings in 2010
Flash Flood Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jul 26, 2010, 2:07 AM EDT for Coweta County, Georgia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 2:07 AM EDT (06:07 UTC)
- Expired
- Jul 26, 2010, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 14 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:04 AM EDT | FLASH FLOOD | Newnan, GA | SHENANDOAH BLVD NEAR WHITE OAK GOLF COURSE IN NEWNAN HAS 2 TO 4 FEET OF WATER OVER THE ROAD. WATER ALSO OVER THOMASON AND EAST BROAD AND JEFFERSON AND POSTAL PARKWAY IN NEWNAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
902 WGUS52 KFFC 260607 FFWFFC GAC077-261200- /O.NEW.KFFC.FF.W.0011.100726T0607Z-100726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 207 AM EDT MON JUL 26 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA * UNTIL 800 AM EDT * AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM NEARLY STATIONARY THUNDERSTORMS OVER CENTRAL COWETA COUNTY FROM NEAR MADRAS TO SHARPSBURG TO NEWNAN. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... RADAR INDICATES OVER 3 INCHES OF RAINFALL HAVE FALLEN ACROSS CENTRAL COWETA COUNTY EARLY THIS MORNING AND AN ADDITIONAL INCH OR TWO IS POSSIBLE THROUGH 6 AM. EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...AS WELL AS HIGHWAYS AND UNDERPASSES. COWETA 911 CENTER REPORTS SEVERAL STREETS FLOODED IN DOWNTOWN NEWNAN. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3350 8469 3334 8458 3327 8475 3341 8486 $$
3 follow-up statements
296 WGUS72 KFFC 260730 FFSFFC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 AM EDT MON JUL 26 2010 GAC077-261200- /O.CON.KFFC.FF.W.0011.000000T0000Z-100726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COWETA GA- 330 AM EDT MON JUL 26 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR CENTRAL COWETA COUNTY... AT 330 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORMS THAT PRODUCED HEAVY RAINFALL AND CAUSED FLOODING ACROSS PARTS OF CENTRAL COWETA COUNTY HAS DISSIPATED... WITH ONLY LIGHT RAIN REMAINING. LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERE FLOODING ALONG SHENANDOAH BLVD NEAR WHITE OAK GOLF COURSE IN NEWNAN. WATER WAS ALSO REPORTED OVER THOMASIN AND EAST BROAD... AND JEFFERSON AND POSTAL PARKWAY IN NEWNAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH THE HEAVY RAIN HAS ENDED... RADAR INDICATES BETWEEN 4 AND 5 INCHES OF RAINFALL HAVE FALLEN ACROSS CENTRAL COWETA COUNTY BETWEEN MIDNIGHT AND 3 AM THIS MORNING. THE EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS... AS WELL AS ALONG LOW LYING... FLOOD PRONE STREETS... HIGHWAYS AND UNDERPASSES. THE FLOODED LOCATIONS WILL BE SLOW TO DRAIN... SO BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3350 8469 3334 8458 3327 8475 3341 8486 $$
241 WGUS72 KFFC 261006 FFSFFC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 AM EDT MON JUL 26 2010 GAC077-261200- /O.CON.KFFC.FF.W.0011.000000T0000Z-100726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COWETA GA- 606 AM EDT MON JUL 26 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR CENTRAL COWETA COUNTY... AT 606 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW THE HEAVY RAINS HAVE ENDED... AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RADAR RAINFALL ESTIMATES INDICATE 4 TO 5 INCHES OF RAIN FELL OVER CENTRAL COWETA COUNTY BETWEEN MIDNIGHT AND 3 AM THIS MORNING. THE EXCESSIVE RUNOFF FROM THIS HEAVY RAINFALL COULD CONTINUE TO CAUSE FLOOD PROBLEMS ALONG SMALL CREEKS AND STREAMS... AS WELL AS ALONG LOW LYING... FLOOD PRONE STREETS... HIGHWAYS AND UNDERPASSES THROUGH 8 AM THIS MORNING. COWETA COUNTY OFFICIALS CONTINUE TO REPORT SEVERAL ROADS CLOSED IN THE NEWNAN AREA DUE TO THE HEAVY RAINS OVERNIGHT. ONE OF THE ROADS STILL CLOSED INCLUDE WALT SANDERS ROAD JUST OFF HIGHWAY 34. THE FLOODED LOCATIONS WILL BE SLOW TO DRAIN... SO BE ESPECIALLY CAUTIOUS DURING YOUR MORNING COMMUTE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3350 8469 3334 8458 3327 8475 3341 8486 $$
425 WGUS72 KFFC 261155 FFSFFC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 AM EDT MON JUL 26 2010 GAC077-261201- /O.EXP.KFFC.FF.W.0011.000000T0000Z-100726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COWETA GA- 755 AM EDT MON JUL 26 2010 ...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 800 AM EDT FOR CENTRAL COWETA COUNTY... AT 755 AM EDT...THE RAIN HAS LONG ENDED ACROSS COWETA COUNTY AND THE FLOOD PROBLEMS WILL CONTINUE TO IMPROVE. THEREFORE... THE FLASH FLOOD WARNING FOR CENTRAL COWETA COUNTY WILL BE ALLOWED TO EXPIRE AT 8 AM EDT THIS MORNING. LAT...LON 3350 8469 3334 8458 3327 8475 3341 8486 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 1:54 AM EDT, 13 minutes earlier.
Area forecast discussion, Jul 26, 1:54 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 AM EDT MON JUL 26 2010 .AVIATION UPDATE... ISOLATED SHOWERS AND THUNDERSTORMS HAVE CONTINUED TO DEVELOP ACROSS PARTS OF NORTH GEORGIA...WITH THE STRONGEST STORMS OVER COWETA COUNTY AND DRIFTING NORTH TOWARD ATL. HAVE INCLUDED A TEMPO AT ATL FROM 06-08Z TO ACCOUNT FOR THE APPROACHING STORM. EXPECT THE CONVECTION TO GRADUALLY WEAKEN AND DISSIPATE BY 09Z... SO SHOWED THIS TREND IN LATEST ATL TAF. OTHERWISE... A WEAK TROUGH OF LOW PRESSURE OVER NORTH GA WILL SAG SOUTHWARD AND BRING WINDS MORE WEST BY 12Z...THEN NW BY 15-17Z. THIS WILL ALSO PROVIDE A FOCUS FOR SCATTERED TSTMS DURING DAYTIME HEATING...AND WARRANTS A TEMPO TSTM GROUP IN ALL TAFS BETWEEN 20-24Z. SHOULD SEE CONVECTION DISSIPATE DURING THE EVENING... BUT WOULD NOT BE SURPRISED TO SEE A FEW LINGERING STORMS NEAR THE SURFACE TROUGH OVERNIGHT. /39 && .PREV DISCUSSION... /ISSUED 656 PM EDT SUN JUL 25 2010/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... HEAT INDEX VALUES ONCE AGAIN RISING INTO THE ADVISORY RANGE FOR ALMOST ALL OF THE FORECAST AREA OUTSIDE OF THE HIGHER ELEVATIONS IN THE MOUNTAINS. I WILL LET THE CURRENT ADVISORY RIDE THROUGH 7PM. WITH INCREASING CLOUDS AND BETTER PRECIPITATION COVERAGE EXPECTED MONDAY MY FORECAST HEAT INDEX VALUES ARE BELOW ADVISORY CRITERIA ACROSS ALL BUT THE FAR SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. I AM EXTENDING THE ADVISORY FOR THE AREA GENERALLY SOUTH AND EAST OF A LINE FROM CUSSETA TO MACON AND WASHINGTON UNTIL 7PM MONDAY BUT LETTING THE REMAINDER OF THE ADVISORY EXPIRE THIS EVENING. NO SIGNIFICANT CHANGES TO THE SHORT TERM FORECAST TRENDS FROM THE PREVIOUS FEW MODEL RUNS. UPPER RIDGE FROM THE WESTERN ATLANTIC INTO THE SOUTHEASTERN U.S. IS STILL EXPECTED TO REMAIN CENTERED OVER COASTAL GEORGIA AND THE CAROLINAS...AND BEGIN SLOWLY SHIFTING BACK TO THE WEST AS WE GO THROUGH THE FIRST HALF OF THE WEEK. A WEAK SURFACE IS STILL EXPECTED TO SAG INTO NORTH GEORGIA EARLY MONDAY...AND STALL SOMEWHERE OVER NORTH AND CENTRAL GEORGIA THROUGH TUESDAY. NOT MUCH IN THE WAY OF LOW LEVEL CONVERGENCE ALONG THE FRONT OR UPPER LEVEL SUPPORT...BUT DEEPER MOISTURE TO THE WEST SHOULD GET DRAWN INTO THE REGION ALONG AND AHEAD OF THE FRONT INCREASING OUR RAIN CHANCES A BIT MONDAY AND TUESDAY. LONG TERM /WEDNESDAY THROUGH SUNDAY/... UPPER RIDGE STILL EXPECTED TO SLOWLY SHIFT WEST THROUGH THE EXTENDED FORECAST PERIOD. ALTHOUGH THE UPPER RIDGE REMAINS THE DOMINANT FEATURE THROUGH NEXT WEEKEND...PLENTY OF LOW AND MID LEVEL MOISTURE REMAINS OVER THE REGION FOR AT LEAST ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION EACH DAY. ANOTHER WEAK COLD FRONT IS EXPECTED TO DROP INTO THE STATE AROUND MID WEEK... BUT WITH NO UPPER SUPPORT WE SHOULD ONLY SEE SLIGHT INCREASES IN RAIN CHANCES. BOTTOM LINE IS HOT WEATHER CONTINUES WITH ONLY LOW TO MODERATE CHANCES FOR RAIN EACH DAY. 20 AVIATION... TSRA REMAINING WELL NORTH AND SOUTH OF THE ATL/AHN AREA TERMINALS SO FAR THIS EVENING. WILL MONITOR RADAR/SATELLITE TRENDS FOR POSSIBLE DEVELOPMENT NEARBY...BUT EXPECT THEY WILL REMAIN OUT OF MOST OF THOSE LOCAL AIRPORTS TODAY. SEVERAL MODELS SUGGEST INITIAL TSRA FORMING CLOSER TO ATL ON MONDAY AFTERNOON...SO INTRODUCED A PROB30 PERIOD CENTERED ON MOST LIKELY INITIATION TIME. WINDS REMAIN GENERALLY SW TO W THROUGH THE NEXT 24 HOURS OR SO. 07 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 95 73 93 73 / 20 40 30 30 30 ATLANTA 79 91 74 91 75 / 20 50 30 30 30 BLAIRSVILLE 72 88 69 89 71 / 20 50 30 40 30 CARTERSVILLE 74 91 72 92 72 / 20 50 30 30 30 COLUMBUS 79 94 75 94 76 / 20 40 20 30 20 GAINESVILLE 75 91 73 92 74 / 20 50 30 30 30 MACON 78 95 75 94 75 / 20 40 20 30 20 ROME 75 92 72 92 72 / 20 50 30 30 20 PEACHTREE CITY 74 92 73 92 72 / 20 50 30 30 20 VIDALIA 77 96 76 95 77 / 10 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. &&
Hazardous weather outlook, Jul 25, 11:10 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1110 PM EDT SUN JUL 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1110 PM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THROUGH EARLY MONDAY MORNING. ALSO...DANGEROUSLY HIGH DAYTIME HEAT INDICES AND WARM AND MUGGY NIGHTTIME TEMPERATURES WILL CONTINUE FOR MUCH CENTRAL GEORGIA THROUGH MONDAY. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEAST THROUGH TONIGHT. A WEAK SURFACE TROUGH OF LOW PRESSURE ALONG THE EASTERN APPALACHIANS WILL PERSIST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS ARE CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN...NORTH OF A LINE THROUGH LA GRANGE... MCDONOUGH...AND ATHENS. .OTHER HAZARDS... DAYTIME HEAT INDEX VALUES OF 105 TO 110 ARE AGAIN POSSIBLE OVER MUCH OF CENTRAL GEORGIA ON MONDAY. FOR MORE INFORMATION ON THE EXTREME HEAT...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... DEEP TROPICAL MOISTURE AND A MODERATELY UNSTABLE AIRMASS WITH CAPES AROUND 1500 WILL CONTINUE THROUGH TONIGHT. THIS WILL RESULT IN THE POSSIBILITY OF THUNDERSTORMS THROUGH THE NIGHT...MAINLY ACROSS PORTIONS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUSLY HOT AND HUMID WEATHER WILL CONTINUE OVER CENTRAL GEORGIA THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 25, 8:45 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT SUN JUL 25 2010 GAZ009-016-260115- 845 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE AND TOWNS COUNTIES UNTIL 915 PM EDT... AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS FROM MACEDONIA TO ANA RUBY FALLS TO QUALATCHEE LAKE......MOVING EAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITE AND TOWNS COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...SAUTEE...BLUE MOUNTAIN SHELTER...TITUS...MACEDONIA...HIAWASSEE...MOUNTAIN SCENE...PLUM ORCHARD GAP SHELTER AND TATE CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 25, 10:13 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG MINERAL BLUFF 34.91N 84.28W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE POWER LINE DOWN ON BLACKBERRY DRIVE.
0710 PM TSTM WND DMG 1 NW BLUE RIDGE 34.87N 84.34W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON SCENIC DRIVE.
&&
JLFLocal storm report, Jul 25, 11:43 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 2 S ADAIRSVILLE 34.34N 84.93W
07/25/2010 BARTOW GA COUNTY OFFICIAL
ONE TREE DOWN ON WHITE ROAD.
0632 PM TSTM WND DMG 3 S ADAIRSVILLE 34.32N 84.93W
07/25/2010 BARTOW GA COUNTY OFFICIAL
ONE TREE DOWN ON JARRETT LOOP ROAD.
&&
JLFLocal storm report, Jul 25, 11:44 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 10 NW ROME 34.36N 85.31W
07/25/2010 E0.25 INCH FLOYD GA COUNTY OFFICIAL
PEA SIZED HAIL REPORTED ON BIG TEXAS VALLEY ROAD
0620 PM TSTM WND DMG 8 SE CALHOUN 34.42N 84.85W
07/25/2010 GORDON GA COUNTY OFFICIAL
ONE LARGE TREE DOWN ACROSS BLALOCK ROAD
0624 PM HAIL 2 W ADAIRSVILLE 34.37N 84.97W
07/25/2010 E0.88 INCH BARTOW GA PUBLIC
DIME TO NICKEL SIZE HAIL ON MAY STREET
0632 PM TSTM WND DMG 3 S ADAIRSVILLE 34.32N 84.93W
07/25/2010 BARTOW GA COUNTY OFFICIAL
ONE TREE DOWN ON JARRETT LOOP ROAD.
0632 PM TSTM WND DMG 2 S ADAIRSVILLE 34.34N 84.93W
07/25/2010 BARTOW GA COUNTY OFFICIAL
ONE TREE DOWN ON WHITE ROAD.
0645 PM HAIL ADAIRSVILLE 34.37N 84.93W
07/25/2010 E1.75 INCH BARTOW GA COUNTY OFFICIAL
GOLF BALL SIZED HAIL BROKE WINDOWS IN ADAIRSVILLE
0710 PM TSTM WND DMG 5 NE BLUE RIDGE 34.91N 84.27W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON CUTCANE ROAD
0710 PM TSTM WND DMG 1 NW BLUE RIDGE 34.87N 84.34W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON SCENIC DRIVE.
0710 PM TSTM WND DMG MINERAL BLUFF 34.91N 84.28W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE POWER LINE DOWN ON BLACKBERRY DRIVE.
0710 PM TSTM WND DMG 3 W BLUE RIDGE 34.86N 84.37W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON SUGAR CREEK ROAD
&&
JLFSpecial weather statement, Jul 26, 1:16 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 116 AM EDT MON JUL 26 2010 GAZ053-260600- 116 AM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND OCCASIONAL LIGHTNING IN COWETA COUNTY UNTIL 200 AM EDT... AT 115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER CENTRAL COWETA COUNTY...WITH THE STRONGER STORMS NEAR THOMAS CROSSROADS AND NEWNAN. THESE STORMS HAD VERY LITTLE MOVEMENT...AND WERE PRODUCING VERY HEAVY RAIN. RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS CENTRAL COWETA COUNTY...INCLUDING AREAS AROUND THOMAS CROSSROADS...MADRAS...SHARPSBURG...MORELAND AND NEWNAN. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES...AND PONDING OF WATER ON ROADWAYS IS LIKELY.
Special weather statement, Jul 26, 2:00 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 AM EDT MON JUL 26 2010 GAZ053-260645- 200 AM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING IN COWETA COUNTY UNTIL 245 AM EDT... AT 159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUE TO SHOW A CLUSTER OF STRONG THUNDERSTORMS OVER CENTRAL COWETA COUNTY THAT STRETCHED FROM NEAR MADRAS TO THOMAS CROSSROADS TO SHARPSBURG TO NEWNAN. THESE STORMS WERE PRODUCING VERY HEAVY RAIN AS THEY SLOWLY DRIFT TO THE NORTHEAST AT 5 TO 10 MPH. RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED AND RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS MUCH OF CENTRAL COWETA COUNTY... INCLUDING AREAS AROUND ARNCO-SARGENT...MORELAND...NEWNAN...MADRAS...TURIN...SHARPSBURG... AND THOMAS CROSSROADS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES... AND PONDING OF WATER ON ROADWAYS IS LIKELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer | 43 min |
| Jul 26, 2:11 PM EDT | Flash Flood Warning | FFC | Dawson, Gilmer | 3 hr |
| Jul 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 48 min |
| Jul 26, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 48 min |
| Jul 26, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 49 min |
| Jul 26, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 46 min |
| Jul 26, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 49 min |
| Jul 26, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 43 min |
| Jul 26, 6:31 PM EDT | Flash Flood Warning | FFC | Gwinnett | 4 hr |
| Jul 26, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 47 min |
Nearby
Flash Flood Warnings in Georgia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.